# SDR SWIA2020082151918

- Difficulty date: July 8, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR CRACKED BETWEEN BL0 AND RBL9 AT FS461 AND SUSPECTED CRACK BETWEEN BL0 AND LBL9 AT FS461 (MARKED).   (C-CHECK) RO 8/18/2020    REPAIRED PRESSURE FLOOR WEB AT FS461 BETWEEN LBL9 AND RBL9 REF REO.  COMPLIED WITH TASK CARD.
